# SDR 03FDEA00987

- Difficulty date: June 27, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part serial: R670006
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH  E.A NR 6-7832-70958 EXHAUST-TR ASSY-REPAIR OF FORMED ZEE ON CORE COWL, INNER SURFACE.    FACT  27JUN03  12:16  BFM R  WORK COMPLIED ON EA 6-7832-70958 EXHAUST-TR ASSY REPAIR OF FORMED ZEE ON CORE COWL INNER SURFACE.
